# SDR P5CA9600959

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Stop
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR STOP ON LOWER BODY GEAR ADJUSTMENT TO SIDE BRACE.  REPLACED STOP PER BOEING MAINTENANCE MANUAL 32-14-00.
